English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Spaces associated to quadratic endofunctors of the category of groups

Baues, H.-J., & Pirashvili, T. (2005). Spaces associated to quadratic endofunctors of the category of groups. Extracta Mathematicae, 20(2), 99-136.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Baues, Hans-Joachim1, Author           
Pirashvili, Teimuraz1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 251254
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Extracta Mathematicae
  Alternative Title : Extracta Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 20 (2) Sequence Number: - Start / End Page: 99 - 136 Identifier: -